Publication:
Complexity and diffusion of magnetic flux surfaces in anisotropic turbulence

Suggested Citation

S. Servidio, W. H. Matthaeus, M. Wan, D. Ruffolo, A. F. Rappazzo, S. Oughton Complexity and diffusion of magnetic flux surfaces in anisotropic turbulence. Astrophysical Journal. Vol.785, No.1 (2014). doi:10.1088/0004-637X/785/1/56 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/33791

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections